|Pains on my right arm and left foot
Jul 25, 2003
I was diagnised with HIV 2 years back and developed lymph nodes at the back of my neck( near hair line) and on the neck. My first Q is what did you mean about the other node go ou of proportion, 2nd, my arm and legs are shivering and bit like a heart bit, 3dly I've recently being prescribed to take Yasmin(oral contraceptive) for my acne. any risk for HIV+ person. Thank You for your great help
| Response from Dr. Henry
There is tremendous variation from person to person about the pattern of lymph nodes enlargement. Local low-grade skin irritations can often result in persistent swellingof nodes in the locations you mention. HIV infection can also result in diffuse or localized nodes swellings. I have not had much experience with the use of Yasmin for acne ( i usually use topical cleaners, low dose or topical antibiotics-etc). If you are under the care of a skin specialist I would defer to their judgement. In the absence of HIV treatment I would not expect that use of Yasmin would have a negative effect but a better understanding of your overall medical status is required to comment more specifically (your HIV specialist is the person to discuss with). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Patient Left Leg And Arm Pain Difficulty In Movements
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Tingling Lips After Breast Sucking Worried I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
- Can And Std Cause Mouth Ulcers?
- Can Chlamydia Cause Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.